skin-hair-icon
Minokem 5% for 4 months
I used minokem 5% for 4 months as prescribed by a practo dermotologist. Now due to other illness i stopped using it and came back to native place from Pune. I after few weeks I started it again. But the hairfall which was stopped due to earlier medication has started again and is not stopping. All the hair regrowth which happened is going away everyday but rapidly. Please suggest.
37 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Takes time for the minoxidil to start working again And hair fall might be due to your illness
Next Steps
continue using the same medicine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.